Isomorphisms and Automorphisms of Graph Coverings

Hofmeister, Michael (1991) Isomorphisms and Automorphisms of Graph Coverings.
Published in: Discrete mathematics Vol. 98 (3). pp. 175-183.

Abstract

Any group of automorphisms of a graph G induces a notion of isomorphism between covering projections of G. We consider liftings of automorphisms of G and classify the isomorphism classes of covering projections of G by means of permutation voltage assignments.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr88-056
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 24 Oct 2011 09:14
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/56